# SDR LR7A01055

- Difficulty date: August 5, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 44,117 hours, 29,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 398852
- Condition: Corroded
- Location: Rh Cws 202-207
- Part time: 44,117 hours, 29,359 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION SCHEDULED REPAIR FOR TIME LIMITED LMAS ENGINEERING DISPOSITON FOR RH CENTER WING LOWER SURFACE, AFT PANEL CORROSION BLENDOUT AT CWS 202-207, FS 575-590.ACCOMPLISHED REPAIR IAW LAC MEA 382-57-01-032.  NR 2001.
